I'm terrified to take this what should I do
There is really nothing to be afraid of once you know what to expect. It will take a couple of weeks to adjust to the medication and upwards of a month or so to really work well. You may have some mild side effects in the beginning: headache, nausea, heightened anxiety, but these subside if you hang in there. Although we are all different, citalopram may well help you far more than you are imagining.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Posted 7 Oct 2012 • 4 answers
Citalopram - Do you have to use this medicine forever or can you come off of it if you start feeling
Posted 18 Oct 2015 • 3 answers
Posted 10 Dec 2015 • 2 answers
Citalopram - I have taken it before, what are the chances of side effects again? If I start back up?
Posted 31 Jan 2017 • 1 answer